1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  7. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  8. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

Low Blood Sugar

Discussion in 'Blood Sugar' started by Insomnia, Dec 1, 2018.

  1. Insomnia

    Insomnia Member

    Joined:
    Oct 20, 2016
    Messages:
    92
    Hi,

    For the first time in my life I experienced typical "Low Blood Sugar" symptoms, I rushed to the hospital because I explained them what I was feeling at that moment (because it never happened to me before) and they told me to come over. When I came and they checked me in, they measured blood levels of glucose and it was very low.

    I had certain symptoms (not as worse) some days before that I decided to quit all supplements. Prior to today, I haven't used it for 3 days and I was destined to find the culprit. Yesterday I took almost every supplement except for one and nothing happened. Didn't really experience anything bad. Today, I took 1 pill of what I thought was the culprit and that's Thorne 2/Day. Right after eating, boom, I got hit. Just like another bad experience I had before, I felt miserable and had the typical low glucose symptoms (this is my 2nd bad experience in such a small time window but this one was different). So I threw out the bottle. A couple of things on a sidenote:

    - I have used Thorne 2/day back in the days without a problem (even during Ramadan, when I was fasting) but now I am almost 99,99999999% sure that this is it. This is what caused low blood sugars, is it perhaps of the high doses of selenium or chromium in it that is causing it because I think that's most certainly the case but I might be wrong though? The other vitamins I take at high doses don't really cause these symptoms, except amplify when it happens such as vitamin k2 (but not as bad). So yesterday I took vitamin k2 on it's own and nothing happened but I do think it will amplify the effects of other vitamins/minerals that lower blood glucose. I don't think k2 will cause such a thing because I have used upwards of 60-75mg when I started using k2 so that can't be it, since I am using 9-12mg on a daily basis. I might cut it to 6mg a day.
    - Lately, I do 1-2 times of fasting in a week (I am quite ripped already) and that has effect on my sugar too I suppose but I don't think it is the cause of such an extreme response like I had today. What's even more interesting is, I had done a fast on thursday and felt completely fine at the end of the day (because it was one of the 3 days where I didn't use any supplement)
    - How bad is it to have low blood glucose, as I understand that the body makes alot of insulin which lowers the glucose. Does that mean a body is very efficient or am I just totally wrong on that (this again shows how little I know on hormones)
    - I also don't eat honey since 1.5 months ago and I will start eating it again, perhaps the honey was what I needed. I usually eat this in the morning.

    Here you can find the info on dosings regarding that multi (I threw away the whole bottle btw): https://www.thorne.com/products/dp/basic-nutrients-2-day
     
  2. fradon

    fradon Member

    Joined:
    Sep 23, 2017
    Messages:
    518
    you should stop supplementing for a month, if you feel better then stop supplements all together...we live in an over supplemented world. as chris rock said we have so much food we are allergic to food.
     
  3. OP
    Insomnia

    Insomnia Member

    Joined:
    Oct 20, 2016
    Messages:
    92
    Thanks, this is day 2 of not using anything. Yesterday I still had some symptoms, they are slowly fading away. No damage done hopefully.
     
  4. Vinero

    Vinero Member

    Joined:
    Feb 20, 2013
    Messages:
    853
    Gender:
    Male
    Location:
    Netherlands
    Maybe the product has changed (thorne). Sometimes supplement companies change the ingredients or production process which produces allergens. I also experienced weird reactions to some supplements when I got a new batch of a product. Also, low blood sugar is easily fixed by consuming carbs or Sugars like orange juice or white rice.
     
  5. OP
    Insomnia

    Insomnia Member

    Joined:
    Oct 20, 2016
    Messages:
    92
    Thank you, I am glad I threw away the bottle. Do you think that high chromium and selenium could cause the issues I described, because they are actually very high dosed in that supplement and it was the only one that I reacted almost immediately and heavily to. I am still not 100% recovered and the symptoms are still noticably there but I guess I should wait it out a few days before I decide to take some bloodtest/research because this just doesn't feel right.
     
Loading...